# SDR DALA2022011000171

- Difficulty date: January 5, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 DENT ON FRAME AT STA 1540 AND S-26L IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00316-DENT ON FRAME AT STA 1540 AND S-26L IN AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (2075513)
